MAUDE Adverse Event Report: VYAIRE OY VITAL SIGNS; EG ATTACHMENT PAD

VYAIRE OY VITAL SIGNS; EG ATTACHMENT PAD
Model Number 2464MO-20
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that they are currently taping down the 2464aao-20 - leg attachment pad for corometrics fetal scalp electrode cable to the leg plate so that it will stay attached.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Customer complained about leg attachment pads.It was confirmed, that changing the fse cable fixed the issue.The photo provided confirmed that the cable was of older revision, from previous supplier.Reviewed sha - rmf-hl-0060 - ob monitoring products - fse cables - rev06 - (b)(6) 2024.Closest risk could be sha-hl-0060-c-018 loss of function (e.G.Unexpected loss of mechanical or electrical integrity, fatigue failure), most probable cause failure of reusable product due to repeated and extensive use of product leading to loose connector fit.

Brand Name
VITAL SIGNS
Common Device Name
EG ATTACHMENT PAD
Manufacturer (Section D)
VYAIRE OY
kuortaneenkatu 2 helsinki ete
la-suomen laani
helsinki,
FI 
Manufacturer (Section G)
VYAIRE OY
kuortaneenkatu 2
helsinki uusimaa, fl NY FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18637036
Report Number3010838917-2024-00100
Device Sequence Number18125304
Product Code DRX
UDI-Device Identifier10190752188181
UDI-Public(01)10190752188181(10)354597
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2464MO-20
Device Catalogue Number2464MO-20
Device Lot Number354597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date02/03/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight86 KG